# SDR CA970129005

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SMELL DETECTED IN FLIGHT DECK. MAINTENANCE TROUBLESHOOTING FOUND #4 OVEN RECEPTACLE BURNT. OVEN RECEPTACLE REPLACED AND CHECKED SERVICEABLE.
